MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 42MM 6TH B 12.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 42MM 6TH B 12.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF421B
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Inflammation (1932); Joint Dislocation (2374)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Flex revive study.Patient: (b)(6).As reported: revision surgery performed on (b)(6) 2024.Due to post-operative complication: instability/dislocation.Adverse event in details : "called on 04 jun 24, dislocated on (b)(6) 2024.Subsequent recurrent dislocation.Scheduled for revision on (b)(6) 2024." treatment/ medication: yes.Medication: over the counter anti-inflammatory.Other action taken: yes, sling and revision surgery on (b)(6) 2024.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
Flex revive study patient: (b)(6).As reported: revision surgery performed on (b)(6) 2024.Due to post-operative complication: instability/dislocation.Adverse event in details : "called on (b)(6) 2024, dislocated on (b)(6) 2024.Subsequent recurrent dislocation.Scheduled for revision on (b)(6) 2024." treatment/ medication: yes.Medication: over the counter anti-inflammatory.Other action taken: yes, sling and revision surgery on (b)(6) 2024.

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 42MM 6TH B 12.5DG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19833881
Report Number3000931034-2024-00393
Device Sequence Number7666193
Product Code KWS
UDI-Device Identifier03700434021516
UDI-Public03700434021516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWF421B
Device Lot NumberAD9886
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight100 KG